# SDR SWIA200110222

- Difficulty date: October 3, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 8,348 hours, 12,209 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CABIN WOULD NOT PRESSURIZE IN AUTO.  REFERRED TO QRH AND WENT TO MANUAL CONTROL.  IN MANUAL CONTROL RATE SEEMED VERY SLOW, IT TOOK AROUND 2 MINUTES FOR THE CABIN TO START DOWN FROM 5000 FT TO 200 FT.  RETURNED TO PSP. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
